Affordable Access

Publisher Website

LOW DIMENSIONAL MODELS OF SHELL VIBRATIONS. PARAMETRICALLY EXCITED VIBRATIONS OF CYLINDER SHELLS

Authors
Journal
Journal of Sound and Vibration
0022-460X
Publisher
Elsevier
Publication Date
Volume
209
Issue
1
Identifiers
DOI: 10.1006/jsvi.1997.1279
Disciplines
  • Mathematics

Abstract

Abstract Vibrations of cylindrical shells parametrically excited by axial forcing are considered. The governing system of two coupled non-linear partial differential equations is discretized by using Lagrange equations. The computation is simplified significantly by the application of computer algebra and as a result low dimensional models of shell vibrations are readily obtained. After applying numerical continuation techniques and ideas from dynamical systems theory, complete bifurcation diagrams are constructed. The principal aim is to investigate the interaction between different modes of shell vibration. Results for system models with two of the lowest modes are discussed.

There are no comments yet on this publication. Be the first to share your thoughts.